RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2014, Volume 17, Number 1, Pages 3–18 (Mi mt265)  

This article is cited in 3 scientific papers (total in 3 papers)

Derivations with values in quasi-normed bimodules of locally measurable operators

A. F. Ber, G. B. Levitina, V. I. Chilin

National University of Uzbekistan named after M. Ulugbek, Faculty of Mathematics and Mechanics, Tashkent, Uzbekistan

Abstract: We prove that every derivation acting on a von Neumann algebra $\mathcal M$ with values in a quasi-normed bimodule of locally measurable operators affiliated with $\mathcal M$ is necessarily inner.

Key words: derivation, von Neumann algebra, quasi-normed bimodule, locally measurable operators.

Full text: PDF file (250 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2015, 25:3, 169–178

Bibliographic databases:

Document Type: Article
UDC: 517.98
Received: 24.12.2013

Citation: A. F. Ber, G. B. Levitina, V. I. Chilin, “Derivations with values in quasi-normed bimodules of locally measurable operators”, Mat. Tr., 17:1 (2014), 3–18; Siberian Adv. Math., 25:3 (2015), 169–178

Citation in format AMSBIB
\Bibitem{BerLevChi14}
\by A.~F.~Ber, G.~B.~Levitina, V.~I.~Chilin
\paper Derivations with values in quasi-normed bimodules of locally measurable operators
\jour Mat. Tr.
\yr 2014
\vol 17
\issue 1
\pages 3--18
\mathnet{http://mi.mathnet.ru/mt265}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3236359}
\transl
\jour Siberian Adv. Math.
\yr 2015
\vol 25
\issue 3
\pages 169--178
\crossref{https://doi.org/10.3103/S1055134415030025}


Linking options:
  • http://mi.mathnet.ru/eng/mt265
  • http://mi.mathnet.ru/eng/mt/v17/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Ber, J. Huang, G. Levitina, F. Sukochev, “Derivations with values in ideals of semifinite von Neumann algebras”, J. Funct. Anal., 272:12 (2017), 4984–4997  crossref  mathscinet  zmath  isi  scopus
    2. A. M. Bikchentaev, “Ideal spaces of measurable operators affiliated to a semifinite von Neumann algebra”, Siberian Math. J., 59:2 (2018), 243–251  mathnet  crossref  crossref  isi  elib
    3. A. A. Alimov, V. I. Chilin, “Differentsirovaniya so znacheniyami v idealnykh $F$-prostranstvakh izmerimykh funktsii”, Vladikavk. matem. zhurn., 20:1 (2018), 21–29  mathnet  crossref
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:130
    Full text:27
    References:12
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019